Separate names with a comma.
Wanting to join the rest of our members? Why not sign up today!
Discussion in 'Health and Legal Information' started by Vapertron, Oct 31, 2012.
Great doctor if he advices you to go back on to the cancer sticks
I seem to remember having this discussion on UKV last year and iirc, the general consensus was that vaping didn't have much of an effect on diabetes.
If you can tolerate pg, have you considered switching to 100% pg mixes?
edited to add:
if you have only recently switched to vaping from smoking then your body will still be going through a withdrawal period ... not from nicotine, but from all the other chemicals in cigarettes. It may be that these headaches might go away after a few more weeks.
Personally, I wouldn't rush to go back to smoking, but it's your life, your health, your choice.
Ihope it all turns out ok for you.
my doc advised me to up my intake of water to compensate for the effects of glycerine etc whilst vaping.
this was some 6 months ago after seeking advice concerning unusual headaches and sometimes faint nausea.
upped my water intake daily and all these symptons stopped pretty much within a week or so of doing it so might be worth a try.
most people dont actually drink enough water daily anyway so can only be good whatever.
hope it works for you ,cheers n atb.
I tried all those before and nothing worked, this is the only thing that kept me off cigs for more than 24 hours
if they don't stop l'll try that and see if it works, l have to admit l'm probably guilty of this never thought of it though
I've ordered a 500 ml PG should get it today or tomorrow once it's here l'm back on my PV and see how it goes l've been using 50/50 so PG shouldn't be a problem hopefully
Thanks for all the advice and support guys, l have a 500 ml PG arriving either today or tomorrow once l get that l'm back on my PV and see how it goes from there
You need to make sure your water intake is up, not tea, lager, coffee, water... You need to drink 8 glasses a day anyways, but I find I need 12 now.
Also, veg glyc isn't artificial, but it is NOT sugar, so it should not affect your liver or your blood levels. Many diabetics vape.
If you have only been vaping a short time, you must remember, it takes nearly 12 weeks for MOST of the nasties of smoking to be out of your system and FOUR years for your body to be fully healed of all the yucks inside.
Thanks for that l'm taking more water as of today and l'm back on the PV, but as soon as l did (after a few stinkies) the head rush started so l diluted the nic in my juice down to about 12 mg, l used to smoke low tar cigs so maybe that'll help as well
all sounds like good advice Gav45 that might have been your problem all the while dehydration head aches are the first sign in my experience
I'm not a diabetic but a friend of mine is and i did some research from a few Vaping friends one who is a Bad diabetic and he said the same as what was said in the earlier posts
just watch the Nic levels for some reason so you cutting down to 12mg is a good thing
keep up with the Hydration and you should be OK
please keep us updated as we can pass advice to any friends we have who want to start Vaping and are diabetics